# SDR FDEA202205221272

- Difficulty date: May 22, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N792FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26697
- Aircraft time: 75,134 hours, 28,091 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Panel
- Part number: 114N41543
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W #8 SLAT I/B MAIN TRACK LOWER AERODYNAMIC PANEL HAS 2EA CRACKS ON THE I/B AND O/B SIDES OF PANEL REMOVED AND REPLACED PANEL PER BAC DWG # 114N4148 REV A
